# SDR CALA2023092902918

- Difficulty date: September 26, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 12,254 hours, 1,253 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Part number: 46582384
- Condition: Broken
- Location: Eng #2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

MULIPLE STATUS MSG'S ON EICAS: HYD PRESS C2 ADVISORY THE MESSAGE IS DISPLAYED WHEN ONE OF THE FOLLOWING CONDITION EXISTS:1.) PUMP IS SELECTED TO OFF AND PUMP PRESSURE IS LOW.2.) PUM P IS COMMANDED TO RUN AND PUMP PRESSURE IS LOW.THIS MESSAGE IS I NHIBITED WHEN THE SYSTEM PRESSURE IS LOW OR THE PUMP HAS BEEN L FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG# 2441043 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: INITIAL CLIMB NARRATIVE: RIGHT 1 GENERATOR CONTR OL UNIT CMC MSG# 2441043 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: INITIAL CLIMB NARRATIVE: RIGHT 1 GENERATOR CONTR OL UNIT CMC MSG# 2441043 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: INITIAL CLIMB NARRATIVE: RIGHT 1 GENERATOR CONTR OL UNIT RESET "HYD PRESS C2" ADVISORY MSG PER FIM FOR MAINT. MSG #24-41043. ELEC ATU R RIGHT AUTOTRANSFORMER UNIT FAILURE. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG# 2722714 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: 27 FCM OPS (CENTER) CMC MSG# 2722713 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: 27 FCM OPS (RIGHT). ACCOMPLISHED FIM FOR MAINT. MSG #27-22714. FLAP EMCU POWER THE HIGH LIFT SYSTEM HAS COMMANDED THE REMOVAL OF POWER FROM THE TRAILING EDGE ELECTRONIC MOTOR CONTROL UNIT BUT MONITORS HAVE D ETECTED THAT THE POWER HAS NOT BEEN REMOVED. FIM TASK REF : 27-50-F1-K6A-421A-A CMC MSG# 2722714 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: 27 FCM OPS (CENTER) ACCOMPLISHED FIM FOR MAINT. MSG #27-22714. CRUISE FLAPS DISAGREE THE CRUISE FLAPS SYSTEM HAS LEFT THE FLAPS IN A MINOR SPLIT COND ITION AFTER A FAILURE OF THE VARIABLE CAMBER SYSTEM. FIM TASK REF : 27-50-F1-H8A-421A-A CMC MSG# 2722713 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: 27 FCM OPS (RIGHT). ACCOMPLISHED FIM FOR MAINT. MSG # 27-22713. ELEC ENGINE STARTER L2 ADVISORY L2 ENGINE DRIVEN GENERATOR STARTER SYSTEM INOPERATIVE. FIM TASK REF : 24-20-F1-H8A-421A-A CMC MSG# 2121270 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: 21 EE COOLING OPS (1) CMC MSG# 2121270 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: 21 EE COOLING OPS (1) CMC MSG# 2443612 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: RIGHT ELECTRIC BRAKE POWER SUPPLY UNIT MAINT. MSG'S 21-21270 & 24-43612 NO LONGER ACTIVE AFTER REPAIR ACCOMPLISHED PER EC/RA #2400-02688 AND OPS CK ON ENG IDLE-RUN. EQUIP VENT FAN FWD FWD EE COOLING VENT FAN FAILURE. OR FWD EE COOLING VENT FAN FAIL URE. THIS MESSAGE WILL BE INHIBITED BY A FAILURE OF RDC 4 UNLESS THE MESSAGE IS ACTIVE BEFORE RDC 4 FAILS. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG# 2121270 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: 21 EE COOLING OPS (1) MAINT. MSG #21-21270 NOT ACTIVE. ELEC GEN SYS R1 ADVISORY RIGHT 1 GENERATOR CHANNEL INOPERATIVE. FIM TASK REF : 24-20-F0-M6A-421A-A CMC MSG# 2443612 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: RIGHT ELECTRIC BRAKE POWER SUPPLY UNIT MAINT. MSG #24-43612 NO LONGER ACTIVE AFTER REPAIR ACCOMPLISHED PER ECRA #2400-02688 AND RIGHT ENG IDLE-RUN. EQUIP COOLING FWD FAN 2 FWD EE COOLING SUPPLY FAN 2 FAILURE. OR FWD EE COOLING SUPPLY FA N 2 FAILURE. THIS MESSAGE WILL BE INHIBITED BY A FAILURE OF RDC 4 UNLESS THE MESSAGE IS ACTIVE BEFORE RDC 4 FAILS. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG# 2450456 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: INITIAL CLIMB NARRATIVE: COMMON MOTOR START CONT ROLLER (RIGHT 1 EMP). MAINT. MSG #24-43612 NO LONGER ACTIVE BEFORE AND AFTER RIGHT ENG IDLE-RUN. CABIN AIR CPRSR R1 CABIN AIR COMPRESSOR R1 HAS FAILED OR HAS A FAULT, IS UNAVAILABLE, OR HAS BEEN SELECTED OFF. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG# 2441043 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: INITIAL CLIMB NARRATIVE: RIGHT 1 GENERATOR CONTROL UNIT. MAINT. MSG #24-41043 NO LONGER ACTIVE AFTER REPAIR ACCOMPLISHED PER ECRA #2400-02688 AND RIGHT ENG IDLE-RUN. "R1 CAC" OPERATES NORMAL ON GRD. #2 ENGINE R1 VFSG POWER FEEDER CABLE IN RIGHT SAIL TAIL AREA AT TS16114 T3 HAS A BROKEN BREAKAWAY LUG. SPLICED IN NEW SECTION OF CABLE AND TERMINATED AT TERMINAL BLOCK REF EC/RA 2400-02688 AND SWPM 20-30-13. SPLICE WAS MADE BETWEEN FIXED CLAMP 1 AND FIXED CLAMP 2 REF FIG 5 OF ECRA. STEPS 5 THRU INSTALLING TERMINAL LUG ON STEP 10. EVIDENCE OF BURNING AT BASE  ABOVE STATEMENT SHOULD READ 'ACCOMPLISHED STEPS 5 THRU INSTALLING TERMINAL LUG ON STEP 10 OF REFERENCED ECRA'. OF TERMINAL. TERMINAL BLOCK NEEDS TO BE REPLACED. CLAMPS ARE ALL SECURED. ACCOMPLISHED IDT INSPECTION OF TERMINAL BLOCK CONNECTIONS TS16114 FOR SAFETY, SECURITY AND TORQUE. RECORDS UPDATE...UK QC REVIEWED INSTALLED NEW TERMINAL BLOCK TS 16114 PER ECRA 2400-02688. PEFORMED STEPS 1-4, 9-10. PARTS USED: 78-2400-3-0022,QTY :1 00-0609-3-7679,QTY :1 00-0609-3-7521,QTY :1 VFSG'S OPERATE NORMALY. ALL STATUS MESSAGES AND MX-MSGS CLEARED. REF ECRA # 2400-02688. A ONE-TIME INSPECTION PER PART 2 OF ECRA IS REQUIRED WITHIN 500 FH, NOT TO EXCEED 12,753 TOTAL FLIGHT HOURS. COMPLETED INSTALLATION AND RETURNED AIRCRAFT TO NORMAL. PERFORMED ENGINE 2 IDLE RUN, NO FAULTS NOTED, BOTH ENGINE 2  TOMC-APPROVAL FROM SC1ELBYC COMMENT ENGINE NUMBER 2 VFSG R1 FEEDER CABLE HAS A REPAIR ACCOMPLISHED WITH REFERENCE TO ECRA 2400-02688. THE REPAIR IS TO BE INSPECTED WITHIN 500 FLIGHT HOURS NOT TO EXCEED 12,753 TOTAL FLIGHT HOURS. THE REPAIR TO BE CONSIDERED PERMANENT PROVIDED PART 2 INSPECTION REQUIREMENT OF ECRA 2400-02688 IS COMPLIED WITH. TOTAL FLIGHT HOURS NOW 12,253.50 QC REVIEWED TA: 500 FH...UK INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. PERFORMED GENERAL INSPECTION PER PART 2 INSPECTION OF EC/RA #2400-02688 . NO DISCREPANCY'S NOTED. RAN ENGINES AND ACCOMPLISHED OP CK. ALL MESSAGES CLEARED AND OP CKS GOOD . AIRCRAFT READY FOR SERVICE.  ORIGINAL SUBMISSION DATE: 09/29/2023
